Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 95, NWS Buffalo, NY

November 6, 2011

NWS Buffalo, NY issued this small craft advisory at Nov 6, 2011, 7:41 AM EST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2011, 7:41 AM EST (12:41 UTC)
Expired
Nov 6, 2011, 9:57 AM EST
In force
2 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WHUS71 KBUF 061241
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
741 AM EST SUN NOV 6 2011

LEZ040-061700-
/O.NEW.KBUF.SC.Y.0095.111106T1241Z-111106T1700Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
741 AM EST SUN NOV 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. 

* WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS.

* WAVES...3 TO 4 FEET BUT UP TO 5 WELL OFFSHORE LOWERING TO 1 TO 3
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


RSH
1 follow-up statement
480 
WHUS71 KBUF 061457
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
957 AM EST SUN NOV 6 2011

LEZ040-061600-
/O.CAN.KBUF.SC.Y.0095.000000T0000Z-111106T1700Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
957 AM EST SUN NOV 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 7:40 AM EST, 1 minute earlier.

Area forecast discussion, Nov 6, 7:40 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
740 AM EST SUN NOV 6 2011

.SYNOPSIS...
EXPANSIVE HIGH PRESSURE CENTERED OVER NEW JERSEY WILL GENERALLY
REMAIN IN PLACE THROUGH TUESDAY. THIS WILL PROVIDE THE REGION WITH
AN EXTENDED PERIOD OF DRY WEATHER WHILE TEMPERATURES WILL AVERAGE
MUCH ABOVE NORMAL. IN FACT...DAYTIME HIGHS WILL BE MORE TYPICAL OF
LATE SEPTEMBER RATHER THAN EARLY NOVEMBER WITH READINGS GENERALLY IN
THE 60S.

&&

.NEAR TERM /THROUGH TONIGHT/...
IT WILL BE SIMPLY GORGEOUS ACROSS THE REGION TODAY...AS SUN FILLED
SKIES AND WARMING H85 TEMPS WILL SUPPORT AFTERNOON READINGS THAT
WILL BE MORE TYPICAL OF LATE SEPTEMBER. THIS EXCELLENT WEATHER MAY
PROVE TO BE A GOOD TIME TO GET A JUMP ON ANY OUTDOOR HOLIDAY
DECORATIONS.

A HIGH AMPLITUDE RIDGE CENTERED OVER THE EASTERN THIRD OF THE
COUNTRY WILL PROVIDE PLENTY OF SUBSIDENCE ACROSS OUR REGION...WHILE
THE RETURN FLOW AROUND AN ANCHORED SFC HIGH NEAR NEW JERSEY WILL
CIRCULATE WARMER AIR ACROSS OUR REGION FROM THE UPPER OHIO VALLEY.
SOURCE REGION TEMPS FROM THAT PARTICULAR AREA YESTERDAY REACHED INTO
THE LOW TO MID 60S...AND THIS AIR WILL MAKE ITS WAY ACROSS OUR
FORECAST AREA DURING THE MIDDAY AND AFTERNOON.

GUIDANCE HAS BEEN CONSISTENTLY TOO LOW ON OUR TEMPS FOR TODAY...SO
WILL CONTINUE TO AIM AT LEAST 5 DEG F HIGHER THAN MOST OF THE
MAIN STREAM PACKAGES. H85 TEMPS WILL CLIMB TO NEAR 10C...AND WHILE
WE WILL NOT BE ABLE TO MIX THAT DEEP INTO THE BOUNDARY LAYER...WE
SHOULD BE ABLE TO MIX FROM H925. TEMPS AT THAT LEVEL WILL PEAK AT
ABOUT 8.5 TO 10C DURING THE AFTERNOON...AND THIS SHOULD BE ABLE TO
SUPPORT SFC HIGHS OF AT LEAST 60-65 FOR THE WRN COUNTIES. ONE ALSO
HAS TO CONSIDER THE FACT THAT WE HAVE DRY ANTECEDENT CONDITIONS IN
PLACE AND THAT THERE WILL BE SOME AREAS THAT WILL ADD A COUPLE MORE
DEGREES FROM DOWNSLOPING. YESTERDAY...THESE SAME VARIABLES HELPED
TEMPS CLIMB WELL PAST GUIDANCE NUMBERS.

ALL OF THAT SAID...MAX TEMPS THIS AFTERNOON WILL BE IN THE LOW TO
MID 60S FOR MOST AREAS WITH SOME UPPER 60S NOT OUT OF THE QUESTION
FOR THE GENESEE VALLEY. SITES EAST OF LK ONTARIO WILL BE COOLER WITH
HIGHS IN THE UPPER 50S TO NEAR 60. ALL OF THESE READINGS WILL BE
WELL ABV NORMAL EARLY NOVEMBER VALUES.

THE CLEAR SKIES AND FAIRLY PLEASANT LATE FALL WEATHER WILL REMAIN IN
PLACE OVER THE REGION TONIGHT. WHILE TEMPERATURES WILL NOT BE AS
ANOMALOUSLY MILD AS THOSE FROM THE DAYTIME...READINGS IN MOST AREAS
WILL REMAIN ABOVE FREEZING. OVERNIGHT LOWS WILL RANGE FROM NEAR 40
CLOSE TO THE LAKES...TO THE UPPER 20S IN THE COLDEST SRN TIER
VALLEYS AND ACROSS PORTIONS OF LEWIS COUNTY.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
PRONOUNCED UPPER-LEVEL RIDGING WILL REMAIN INTACT ACROSS THE EASTERN
THIRD OF THE NATION MONDAY AND MONDAY NIGHT...WHILE A NORTHERN
STREAM SHORTWAVE AND ATTENDANT AREA OF LOW PRESSURE SLIDES EAST
ACROSS CENTRAL ONTARIO AND QUEBEC. AS THESE FEATURES PASS BY WELL TO
OUR NORTH...A WEAK ASSOCIATED COOL FRONT WILL GRADUALLY PRESS INTO
OUR AREA FROM SOUTHERN ONTARIO...AND EVENTUALLY STALL OUT AS IT
ENCOUNTERS INCREASING RESISTANCE FROM THE UPPER RIDGE...AND BECOMES
ORIENTED PARALLEL TO THE LARGE-SCALE UPPER LEVEL FLOW.

AS THIS FRONT WILL BE RELATIVELY MOISTURE STARVED AND DEVOID OF ANY
REAL UPPER LEVEL SUPPORT...IT SHOULD LARGELY JUST BRING AN INCREASE
IN CLOUD COVER AND JUST A FEW LIGHT ISOLATED SHOWERS OR SPRINKLES...
WITH THE VAST MAJORITY OF THE AREA REMAINING DRY. WILL THEREFORE
CONTINUE TO GO WITH ONLY SLIGHT CHANCE POPS FOR THE MONDAY AND
MONDAY NIGHT PERIOD.

WITH THE FRONT REMAINING OVER OR TO THE NORTH OF THE AREA THROUGH
MONDAY NIGHT...AND A BROAD AND DEEP SOUTHWESTERLY FLOW REMAINING IN
PLACE...MILD TEMPERATURES WILL CONTINUE. DESPITE THE INCREASE IN
CLOUD COVER...850 MB TEMPS OF +7C TO +9C AND A DECENT SOUTHWESTERLY
LOW LEVEL FLOW WILL STILL SUPPORT WIDESPREAD HIGHS IN THE LOWER TO
MID 60S ON MONDAY...WITH THE COOLER READINGS FOUND NORTHEAST OF THE
GREAT LAKES AND ACROSS THE HIGHER TERRAIN. THE CONTINUED MILD
AIRMASS AND A DECENT AMOUNT OF CLOUD COVER SHOULD THEN SUPPORT
OVERNIGHT LOWS RANGING THROUGH THE 40S MONDAY NIGHT...WHEN READINGS
WILL AVERAGE A SOLID 10 DEGREES ABOVE NORMAL.

LATE MONDAY NIGHT AND TUESDAY...THE QUASISTATIONARY FRONT WILL
SLOWLY LIFT BACK NORTH AS A WARM FRONT...IN RESPONSE TO THE EJECTION
OF SHORTWAVE ENERGY OVER THE DESERT SOUTHWEST INTO THE PLAINS
STATES...AND THE CORRESPONDING DEVELOPMENT OF SURFACE LOW PRESSURE
ACROSS KANSAS AND MISSOURI. WITH THE FRONTAL BOUNDARY REMAINING
STARVED FOR BOTH MOISTURE AND UPPER SUPPORT ACROSS OUR REGION...IT
SHOULD ONCE AGAIN GENERATE LITTLE OR NO PRECIP AS IT RETREATS BACK
TO OUR NORTH ON TUESDAY...WITH ONLY A FEW SPOTTY LIGHT SHOWERS OR
SPRINKLES EXPECTED AT WORST. WILL THEREFORE HOLD POPS TO SLIGHT
CHANCE OR LOWER ONCE AGAIN...WITH THESE EXITING OFF TO OUR NORTH
TUESDAY AFTERNOON. WITH THE WARM SECTOR DEEPENING ACROSS OUR
AREA BEHIND THE DEPARTING BOUNDARY ON TUESDAY...850 MB TEMPS WILL
CLIMB BACK TO AROUND +8C TO +10C...AND THIS SHOULD BE ENOUGH TO ONCE
AGAIN SUPPORT WELL ABOVE NORMAL HIGHS IN THE LOWER TO MIDDLE 60S.

DURING THE REMAINDER OF THE PERIOD...THE DEVELOPING CENTRAL PLAINS
LOW WILL LIFT NORTHEAST INTO THE WESTERN AND CENTRAL GREAT LAKES...
IN ASSOCIATION WITH ITS PARENT MID-LEVEL TROUGH. OUR AREA WILL
REMAIN SOLIDLY ENTRENCHED WITHIN ITS WARM SECTOR WITH UNSEASONABLY
MILD AND DRY WEATHER CONTINUING THROUGH TUESDAY NIGHT AND AT LEAST A
GOOD PORTION OF WEDNESDAY...BEFORE ITS TRAILING COLD FRONT
APPROACHES SOMETIME LATER WEDNESDAY.

WITH REGARD TO PRECIPITATION CHANCES LATER ON WEDNESDAY...THE 00Z
GFS AND GEM GLOBAL HAVE BOTH TRENDED A BIT FASTER WITH THE
PROGRESSION OF THE LOW AND COLD FRONT COMPARED TO EARLIER RUNS...AND
NOW BRING SOME LIMITED PRECIP INTO WESTERN NEW YORK LATER WEDNESDAY
AFTERNOON. THIS IS PARTICULARLY THE CASE FOR THE GFS...WHICH HAS
REVERSED COURSE FROM ITS PREVIOUS SLOWING TREND AND IS THE FASTER OF
THE TWO SOLUTIONS...BRINGING RAIN AS FAR EAST AS THE GENESEE VALLEY
AND FINGER LAKES. MEANWHILE...THE 00Z ECMWF REMAINS CONSISTENT WITH
ITS PAST SEVERAL DAYS OF RUNS IN OFFERING A SLOWER PROGRESSION OF
THE FRONT...WITH OUR AREA REMAINING DRY RIGHT THROUGH 00Z THURSDAY.

GIVEN THE INCONSISTENCY OF THE LATEST GFS RUN WITH ITS PREVIOUS
SLOWING TREND...AND A DECENT AMOUNT OF VARIABILITY SEEN IN THE GFS
ENSEMBLES...SOME OF WHICH SUPPORT THE OPERATIONAL GFS AND SOME OF
WHICH SUPPORT THE SLOWER GEM AND ECMWF SOLUTIONS...FOR NOW WILL
ELECT TO STICK WITH THE MORE OPTIMISTIC ECMWF AND RETAIN A DRY
FORECAST FOR WEDNESDAY...WHICH IS ALSO IN LINE WITH OUR EXISTING
CONTINUITY.

WITH OUR AREA REMAINING SOLIDLY IN THE WARM SECTOR AND A LOW-LEVEL
SOUTHERLY FLOW ONCE AGAIN ON THE INCREASE...OUR TEMPERATURES WILL
LIKEWISE REMAIN SOLIDLY ABOVE NORMAL THROUGH THE END OF THE SHORT
TERM PERIOD. LOWS TUESDAY NIGHT SHOULD RANGE IN THE MID TO UPPER 40S
IN MOST PLACES...WITH 850 MB TEMPS OF +9C TO +11/+12C THEN HELPING
TO SUPPORT WIDESPREAD TEMPS IN THE MID AND UPPER 60S ON
WEDNESDAY...WITH SOME 70+ DEGREE READINGS POSSIBLE ACROSS THE NORMAL
WARM SPOTS OF THE GENESEE VALLEY AND FINGER LAKES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
AS THE GREAT LAKES LOW LIFTS ACROSS ONTARIO AND QUEBEC WEDNESDAY
NIGHT AND THURSDAY...IT WILL SWEEP ITS ASSOCIATED COLD FRONT ACROSS
OUR REGION. WHILE OVERALL LIFT ALONG THE FRONT LOOKS TO BE ONLY WEAK
TO MODEST...THE BOUNDARY WILL BE ABLE TO TAP INTO ENOUGH GULF
MOISTURE TO RESULT IN A CHANCE FOR SOME SHOWERS AS IT PASSES. HAVE
THEREFORE CONTINUED WITH MID-RANGE CHANCE POPS FOR BOTH WEDNESDAY
NIGHT AND THURSDAY...WITH TEMPERATURES DROPPING TO MORE
SEASONABLE LEVELS AS COOLER AIR OVERSPREADS THE AREA FROM WEST TO
EAST IN THE WAKE OF THE FRONT.

THEREAFTER...THE FORECAST PICTURE BECOMES MORE UNCERTAIN AS THE
MEDIUM RANGE MODELS DIVERGE SOMEWHAT IN THEIR SOLUTIONS FOR LATE IN
THE WEEK. FOLLOWING THE MAIN COLD FRONTAL PASSAGE...THE 00Z GFS
DROPS ANOTHER DECENT SHORTWAVE SOUTHEASTWARD ALONG THE BACKSIDE OF
THE PROGRESSIVE MID-LEVEL TROUGH THURSDAY NIGHT AND FRIDAY...
RESULTING IN ANOTHER ROUND OF SCATTERED SHOWERS...BEFORE BUILDING
RIDGING BRINGS A RETURN TO DRIER WEATHER FOR BOTH FRIDAY NIGHT AND
SATURDAY. MEANWHILE...THE 00Z ECMWF IS FASTER WITH THIS SHORTWAVE
AND BRINGS IT THROUGH THURSDAY NIGHT...WITH RIDGING AND DRY WEATHER
THEN BRIEFLY BUILDING IN FOR FRIDAY...BEFORE ANOTHER MID LEVEL
TROUGH AND ASSOCIATED LOW-END SHOWER THREAT CROSSES THE GREAT LAKES
ON SATURDAY.

CONSIDERING THE DISPARITIES SEEN IN THE ABOVE SOLUTIONS...AND THE
POOR CONSISTENCIES OF THE GFS/ECMWF WITH THEIR PREVIOUS RUNS OVER
THE PAST DAY OR SO...WILL JUST ELECT TO KEEP THE FORECAST FOR THE
THURSDAY NIGHT-SATURDAY PERIOD VERY GENERAL FOR NOW. ACCORDINGLY...
HAVE JUST INDICATED SOME BROADBRUSH LOW-END CHANCE POPS
THROUGHOUT...ALONG WITH A CONTINUATION OF MORE SEASONABLE
TEMPERATURES AS MUCH COOLER AIR REMAINS IN PLACE...ONE ASPECT THAT
THE GUIDANCE REMAINS IN GOOD AGREEMENT ON.

&&

.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
EXPANSIVE HIGH PRESSURE ANCHORED NEAR NEW JERSEY WILL PROVIDE THE
REGION WITH ANOTHER 24 HOUR TAF PERIOD OF NEARLY CLOUD FREE SKIES.

THE VFR WEATHER WILL BE ACCOMPANIED BY SOME LINGERING LOW LEVEL WIND
SHEAR EARLY THIS MORNING FROM ROC EASTWARD...WITH MARGINAL LLWS
CONDITIONS EXPECTED AGAIN TONIGHT. BETWEEN THESE TIME FRAMES...
ENOUGH DIRUNALLY INDUCED MIXING IS EXPECTED TO PROMOTE SOME SFC
WIND GUSTS AS HIGH AS 25 KTS.

OUTLOOK...
MONDAY THROUGH TUESDAY...VFR.
WEDNESDAY...VFR/MVFR WITH CHANCE OF SHOWERS.

&&

.MARINE...
HIGH PRESSURE ANCHORED ALONG THE JERSEY SHORE WILL PROVIDE MODERATE
SOUTHERLY BREEZES ACROSS BOTH LAKES ERIE AND ONTARIO TODAY...AND
THIS WILL KEEP THE HIGHEST WAVES AND CHOPPIEST CONDITIONS OVER
CANADIAN WATERS. THE EXCEPTION WILL BE FROM DUNKIRK DOWN TO RIPLEY
WHERE A SOUTH TO SOUTHEAST WIND GUSTING TO 25 KNOTS THIS MORNING
WILL PRODUCE WAVES OF 2 TO 4 FEET WITH 5 FOOTERS WELL OFFSHORE. A
SMALL CRAFT ADVISORY HAS BEEN RAISED FOR THIS AREA UNTIL MIDDAY.

THE SOUTHERLY FLOW WILL BECOME MORE SOUTHWESTERLY LATER TONIGHT AND
MONDAY. WHILE THIS WILL RESULT IN SOME CHOPPY CONDITIONS ON THE EAST
END OF LKAE ERIE BY MONDAY AFTERNOON...WINDS AND WAVES WILL REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA.

HIGH PRESSURE WILL BUILD BACK ACROSS THE REGION MONDAY NIGHT AND
TUESDAY...THUS RELAXING THE SFC PRESSURE GRADIENT WHICH WILL LEAD TO
EVEN LIGHTER WINDS AND NEGLIGIBLE WAVES.

&&

.FIRE WEATHER...
THERE WILL BE AN ELEVATED FIRE WEATHER RISK TODAY AS SEVERAL
FAVORABLE ELEMENTS WILL COME INTO PLAY.

FIRST...SURFACE FUELS WILL BE DRY GIVEN OUR RECENT SPELL OF RAIN
FREE WEATHER AND THE KILLING OFF OF MOST SURFACE VEGETATION DURING
RECENT FREEZES. SECONDLY...THE RH VALUES ACROSS THE REGION WILL
DROP BELOW THE CRITICAL 30 PERCENT LEVEL FOR MUCH OF THE MIDDAY
AND AFTERNOON AS A TIGHTENING LOW LEVEL GRADIENT WILL SUPPORT
RELATIVELY DEEP MIXING INTO VERY DRY AIR ALOFT.

AT THIS POINT HOWEVER...THE MISSING INGREDIENT AND MAIN LIMITING
FACTOR WILL BE THE LACK OF STRONG SURFACE WINDS. WHILE A SOUTHERLY
BREEZE WILL BE IN PLACE...BOTH SUSTAINED WIND SPEEDS AND WIND
GUSTS WILL REMAIN BELOW THRESHOLDS NEEDED FOR MORE WIDESPREAD FIRE
WEATHER CONCERNS.

FIRE CONCERNS WILL EASE FOR BOTH MONDAY AND TUESDAY AS SURFACE
DEWPOINTS CLIMB BACK INTO THE UPPER 30S AND LOWER 40S...WHICH WILL
RESULT IN DAYTIME RH VALUES REMAINING WELL ABOVE THE CRITICAL 30
PERCENT LEVEL.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR LEZ040.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...RSH
MARINE...RSH
FIRE WEATHER...JJR/RSH
Hazardous weather outlook, Nov 6, 5:05 AM EST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
505 AM EST SUN NOV 6 2011

NYZ001>008-010>014-019>021-085-071015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
505 AM EST SUN NOV 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-071015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
505 AM EST SUN NOV 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.